Author = Akbar Ali
Some new bounds on the modified first Zagreb index

Articles in Press, Accepted Manuscript, Available Online from 14 August 2021

10.22049/cco.2021.27159.1205

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Akbar Ali


Some new bounds on the general sum--connectivity index

Volume 5, Issue 2, December 2020, Pages 97-109

10.22049/cco.2019.26618.1125

Akbar Ali; Mubeen Javaid; Marjan Matejić; Igor Milovanović; Emina Milovanović


On the Variance-Type Graph Irregularity Measures

Volume 5, Issue 2, December 2020, Pages 169-178

10.22049/cco.2020.26701.1131

Tamas Réti; Akbar Ali